# SDR DALA2015071704435

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5930497401
- Part serial: 49413
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKED AND DENTED LT ELEVATOR ANTIFLOAT 30.  LT ELEVATOR ANTIFLOAT TAB,  WAS REPAIRED IAW SRM 55-04.
